After receiving Ultherapy treatment is been 5 days and I still look like a chipmunk?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Ultherapy Post Treatment
Ultherapy uses focused ultrasound to lift and tighten loose skin over time. Ultherapy is the only non-surgical cosmetic procedure that uses focused ultrasound to stimulate the growth of new collagen deep within the skin.
After Ultherapy treatments, some patients may experience slight redness, swelling, tingling, or tenderness to the touch, but these are mild and temporary in nature. The post-op symptoms you are describing are normal, and will subside over the next several days.
Bruising is possible after treatment with Ultherapy, though its not very common. The full results are seen after 2-3 months, so give it time to show
Swelling and Ultherapy
Occasionally bruising and swelling may occur but should subside quickly. You should contact your provider and discuss your concerns. Ultherapy is a FDA approved, non-surgical, skin tightening treatments with very few side effects.
You might also like...
It's difficult to answer your question without picture, however bruising and swelling can occur. I would recommend following up with your provider for an evaluation.
BRUISING AFTER ULTHERAPY
Although bruising may happen with ultherapy, it would not last long. Without posting any pictures, it is not possible to provide you with a relevant response. Please discuss this matter with your doctor.
Chipmunk Cheeks After Ultherapy
swelling and bruising may occur after an Ultherapy treatment and may take a couple of weeks to resolve. Follow up with your treatment provider if you have any concerns. Best wishes.
Ultherapy and swelling
Thanks for your question. Most clients who receive Ultherapy have some soft tissue swelling briefly (a day or so), and I would say 1 out of 10 gets that bruising at the jawline- when that occurs then swelling in that region could last longer. I wouldn't call what you describe abnormal, but it is not common. This soft tissue edema should go down gradually. Some people swell more than others with anything, even dermal filler injection. Try taking arnica tablets and bromelain tablets to speed resolution of swelling. And certainly let the Ultherapist know what is going on if you have not done so already.
Lisa Vuich, MD
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.